# SDR DXTA2010072604175

- Difficulty date: July 24, 2010
- Submitted: July 26, 2010
- Operation: Air carrier
- Aircraft: N251QS
- Make and model: Amd FALCON2000
- Aircraft serial: 202
- Aircraft time: 6,640 hours, 4,133 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Part number: 8220327508
- Part serial: HJ5Y
- Condition: Inoperative
- Location: Flt Control
- Part time: 6,640 hours, 4,133 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PILOT'S FLIGHT DIRECTOR FAILED IN FLIGHT AND COPILOT'S YD/MT LIGHT CAME ON AT SAME TIME. COPILOT'S FLIGHT DIRECTOR FAILED UPON LANDING.  R & R NR1 AND NR 2 FCC-4002, FLIGHT CONTROL COMPUTERS AND PERFORMED GROUND OPS CHECKS IAW MM 34-022. NR 1 AND 2 FCC COMPUTERS GROUND CHECK, OPERATIONAL.  FLIGHT CONTROL COMPUTER, , INOPERATIVE (TURNING OFF AFTER 6-8 MINS AFTER BEING TURNED BACK ON IAW THE PILOTS).
